The reverse Talmud family of rules for bankruptcy Problems: A characterization
Juan Benito () and
Mathematical Social Sciences, 2017, vol. 89, issue C, 43-49
We characterize the reverse Talmud family of rules for bankruptcy problems using consistency and additivity on a restricted domain of problems. The family includes several standard rules such as the constrained equal awards, constrained equal losses and reverse Talmud rules. This last rule is characterized by further imposing the mid-point property. Furthermore, each member of the RTAL-family is characterized using consistency and additivity on a domain in which that member is additive.
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:89:y:2017:i:c:p:43-49
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().